| Model Number |
72404233-12 |
| Medical Device Problem Codes |
Material Puncture/Hole (1504); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Erosion (1750); Perforation (2001)
| Date of Event |
07/19/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient with an inflatable penile prosthesis (ipp) experienced distal cylinder erosion through the urethra following a pump revision procedure.A revision procedure was performed during which the device was explanted.No patient complications were reported.
Additional Manufacturer Narrative
Model number/catalog number: 720185-01.Serial number: n/a.Batch/lot number: 1100902867.Model/catalog description: reservoir flat iz 100 ml.Unique identifier (udi) #: (b)(4).